# SDR IXXA07SMN247S

- Difficulty date: November 15, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FORWARD CARGO COMPARTMENT "B" DOOR OUTER SKIN HAS A CRACK, WEAR DAMAGE, AND SEVERAL DENTS AT STATION 480.000 TO STATION 560.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA, AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW BOEING MESSAGE NUMBER 1-674365491-2 DATED 11-07-07, DC8 SRM 52-1-0 PAGE 1 AND SRM 51-1-21,SRM 52-4-1 FIGURE 3 ITEM "K", DC8 SRM 51-1-8B, AND DC8 SRM 51-1-21.
